# SDR QMLA2021040920017

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N628MC
- Make and model: Pilats PC12
- Aircraft serial: 516
- Aircraft time: 11,203 hours, 12,689 cycles
- Engine: Pwa PT6A67
- Engine time: 5,501 hours, 4,612 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Outlet
- Condition: Shorted
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: SMOKE IN CABIN. ARRIVED AT AIRCRAFT, MEDICAL STAFF INFORMED ME THE SMOKE HAD COME OUT OF PORTABLE POWER STRIP/ SURGE PROTECTOR 8 SOCKET 115VAC OUTLET EXTENDER. DURING FLIGHT PILOT TURNED OFF POWER TO LIFEPORT BED AND SMOKE STOPPED COMING OUT OF UNIT. I REMOVED THE UNIT FROM THE AIRCRAFT AND NOTICED IT WAS VERY WET AS IF SOMETHING WAS SPILLED INTO THE UNIT AND IT SMELLED OF ELECTRICAL BURN. I WENT TO WALMART AND BOUGHT ANOTHER OUTLET STRIP AND GAVE TO MEDICAL STAFF. NO FURTHER ACTION TAKEN.
